# SDR CA130527001

- Difficulty date: May 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAXIING, THE ENGINE HAD AN UNCOMMANDED SHUTDOWN. THE FLIGHT WAS CANCELLED AND THE ACFT RETURNED TO THE HANGAR FOR TROUBLESHOOTING WHICH IS ON-GOING.
